# SDR EM05001

- Difficulty date: January 9, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N811
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000028
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Part number: 426000183
- Part serial: 868310062
- Condition: Malfunctioned
- Location: Autothottle
- Part time: 1,242 hours, 912 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAIL MESSAGE RECEIVED.  MAINTENANCE REMOVED AND REPLACED THRUST CONTROL QUADRANT.  CLEARED MEL.
